Calculus of Variations and Geometric Measure Theory

D. Mucci

Sobolev maps into the projective line with bounded total variation

created by mucci on 01 Mar 2010
modified on 28 Jul 2011


Published Paper

Inserted: 1 mar 2010
Last Updated: 28 jul 2011

Journal: Confluentes Math.
Volume: 2
Number: 2
Pages: 181-216
Year: 2010


Variational problems for Sobolev maps with bounded total variation that take values into the 1-dimensional projective space are studied. We focus on the different features from the case of Sobolev maps with bounded conformal $p$-energy that take values into the $p$-dimensional projective space, for \,$p\geq 2$\, integer, recently studied in 18.